# SDR DL72K970976

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EMERG LIGHT INOP.  FOUND GROUND WIRE TO PWR SUPPLY BROKEN CAUSING BATTERIES TO DISCHARGE WHEN A/C ON GROUND SERVICE BUSS.  REPAIRED SAME, REPLACED BATTERIES.
